MathSciNet Relay Station
MathSciNet bibliographic data
MR1191582 35Q35 (35L60 76C99)
Chemin, J.-Y. Régularité de la trajectoire des particules d'un fluide parfait incompressible remplissant l'espace. (French) [Smoothness of the trajectories of the particles of an incompressible perfect fluid filling the whole space] J. Math. Pures Appl. (9) 71 (1992), no. 5, 407–417.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement